# SDR AALA202401084052

- Difficulty date: January 4, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N581UW
- Make and model: Airbus A320*
- Aircraft serial: 6152
- Aircraft time: 30,670 hours, 12,420 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007081
- Part serial: P5753
- Condition: Contaminated
- Location: Zone 100 - Fuse
- Part time: 21,591 hours, 9,388 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DURING DESCENT INTO CLT DUE TO THE FLIGHT ATTENDANTS REPORTING A DIRTY SOCK SMELL IN THE AFT GALLEY. THE AIRCRAFT LANDED SAFELY AT CLT WITHOUT FURTHER INCIDENT. MAINTENANCE ACCOMPLISHED SMOKE/ODOR/FUME TROUBLESHOOTING TASK CARD 26L00021001 AND FOUND CAUSE OF ODOR TO BE DEICEING FLUID HAD BEEN INGESTED INTO APU INLET, MAINTENACE CLEANED THE APU INLET AND RAN PACKS WITH APU AND BOTH ENGINES. NO ODOR NOTED.
